MAUDE Adverse Event Report: CARDINAL HEALTH FORT MILL EXPLORATORY LAP PACK (ELCCA)119; GENERAL SURGERY TRAY (KIT)

CARDINAL HEALTH FORT MILL EXPLORATORY LAP PACK (ELCCA)119; GENERAL SURGERY TRAY (KIT)
Model Number SLC40ELCCB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2016
Type of Reportable Event Malfunction
Event or Problem Description
Based on the information from the customer the gown a9040na had strike through on the sleeve.The patient had (b)(6).Several attempts were made to gather more information for this report, however the doctor would not provide any additional information.
 
Additional Manufacturer Narrative
One decontaminated sample received, gown (b)(4).Left sleeve has evidence of blood on the exterior part.Cuff is clean, does not have any blood on it.The interior of the sleeve shows shadowing due to large amount of blood on the exterior.Material is intact.There is no indication of material failure that would pose as a risk of strike through. right sleeve has indication of blood on exterior and blood saturation of the cuff.There is blood on the interior but it is due to the cuff being saturated.Material is intact.No indication of material failure.  a device history record (dhr) review was completed on lot# 0726cw.Product was manufactured on march 15th 2016.No quality issues were reported.The root cause is saturation of the cuff and blood leaking to the interior of the sleeve.There was no indication of failure in the material.No corrective action at this time, however we will continue to monitor the trend of this type of incident.

Brand Name
EXPLORATORY LAP PACK (ELCCA)119
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CARDINAL HEALTH FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key5952552
Report Number1423537-2016-00044
Device Sequence Number697385
Product Code LRO
UDI-Device Identifier10887488236506
UDI-Public10887488236506
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberSLC40ELCCB
Device Catalogue NumberSLC40ELCCB
Device Lot Number393395
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2016
Supplement Report FDA Received Date10/20/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;